# SDR ASOA2015080313564

- Difficulty date: August 3, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK HAS MULTIPLE INDICATIONS NOTED AT DRAIN HOLE NEAR BOOST PUMP 50 PERCENT FSH AROUND ENTIRE CIRCUMFERENCE, FAILED NDT INSPECTION.  BLENDED AREA AROUND DRAIN HOLE .006" MAX MATERIAL REMOVED.  AREA MEASURES 2.1" X 2.3".  BLENDED AREA IAW SRM 51-21-06.  COMPLIED WITH STS EA 32-2015-325.
